# SDR ASAA2021041034567

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,289 hours, 11,060 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMNA927
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 57,995 hours, 21,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG #2 FUEL LEAK GREATER THAN 90 DROPS PER MIN FROM RH VSV DRAIN.  GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE RIGHT HAND VSV REF B737-800 AMM 75-31-01-400-802 OPS CHECK AND LEAK GOOD REF AMM 75-31-01-790-801.
